Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weight loss drug Alli can cause frequent stools? Same with Psyllium?

This may sound like a prank but it s an honest question. I ve heard that the weight loss drug alli can cause frequent stools that may be hard to control et cetera. I was wondering if using psyllium husk produces the same result? It is supposed to be a natural laxative that makes one regular but I have always been given the image of it working something like Drano does for one s shower drain, so my main question is will it cause stools that I can t, er, hold in for very long?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Hejman,
Thanks for writing in to Healthcare Magic!
the laxatives are the drugs that cause the stool to become bulkier and lax.
If you take modest doses of these medicines then you get soft stools but if you take larger doses then it may really produce loose stools and may be challenge to hold long as you have said.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor